# SDR QXEA2018052900195

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 20,748 hours, 22,173 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 35138507002
- Part serial: 4242
- Condition: Malfunctioned
- Location: Mlg
- Part time: 25,619 hours, 27,366 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION ON DEPARTURE, LEFT GREEN GEAR DOWN INDICATION REMAINED ILLUMINATED. DID APPROPRIATE E AND A CHECKLIST.ALSO VISUALLY CONFIRMED THAT GEAR WAS RETRACTED. ALSO VERIFIED WITH ALTERNATE GEAR DOWN LIGHTS ON FLOOR THAT ALL GEAR WERE RETRACTED. AFTER SWITCHING CAUTION / ADVISORY LIGHT SWITCH FROM DIM TO BRIGHT THE LEFT GREEN GEAR DOWN LIGHT EXTINGUISHED. WITH CAUTION / ADVISORY LIGHT SWITCH IN DIM, LEFT GEAR INDICATES DOWN, WITH SWITCH ON BRIGHT ALL GEAR SHOWED RETRACTED. ALSO DID ALTERNATE GEAR EXTENSION CHECKLIST.  REPLACED ADVISORY CONTROL UNIT. FOLLOWING REPLACEMENT OF ACU, THE LH DOWNLOCK SENSOR WAS "CHEATED" TO SIMULATE UNLOCKED CONDITION AND CORRECT INDICATION WAS PRESENT IN DIM AND BRIGHT MODES. CHEATER REMOVED AND ALL INDICATIONS RETURNED TO DOWN AND LOCKED. RETURNED TO SERVICE.
